# SDR PCPR201510131

- Difficulty date: October 8, 2015
- Submitted: October 13, 2015
- Operation: General aviation
- Aircraft: N531HP
- Make and model: Cessna T206H
- Aircraft serial: T20608250
- Aircraft time: 13,022 hours
- Engine: Lyc TIO540AJ1A
- Engine time: 733 hours
- Propeller: Mcauly B3D36C432
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 16A22541
- Condition: Defective
- Location: Engine
- Part time: 432 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, TECH DISCOVERED EXHAUST STUDS PULLED OUT OF NR 2 CYLINDER ASSEMBLY CAUSING SEPARATION OF EXHAUST RISER FLANGE FROM CYLINDER EXHAUST PORT AND ESCAPE OF EXHAUST GASSES.  CYLINDER ASSEMBLY REQUIRED REPLACEMENT.
